# SDR DALA2016102607595

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 57,661 hours, 44,822 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT STATION XRS 164 IS CRACKED AT APPROX 6:00 POSITION AT LOWER LUG, CRACK IS APPROX .250" LONG.  RT WING AFT SPAR AT STA XRS164 REPAIRED BY DOUBLER INSTALLATION.  ALL WORK ACCOMPLISHED AND RECORDED ON NR 22 AND PRI 551374-14AD REV 0, 1, 2, AND 3.
